# SDR MALA000613

- Difficulty date: September 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOOR BOARD SUPPORT ANGLE IS CORRODED AT LBL 10 BETWEEN STA 236 AND STA 258.  REFER TO CELSIUS TASK CARD 1549, AND CELSIUS W/O 18843.  MAINTENANCE REMOVED CORROSION AND CORRODED NUT PLATES IAW SRM 51-70-40 & 51-40-21 MATERIALS REMAINING OUT OF LIMITS REF SRM 51-10-10.  REMOVED SUPPORT ANGLE REF SRM 51-40-21.  FABRICATED NEW ANGLE IAW SRM 51-20-20/30, ALODINED IAW SRM 51-20-42, PAINTED IAW SRM 51-20-43, INSTALLED IAW SRM 51-40-21.
